Necessary and sufficient conditions for moderate deviations of dependent random variables with heavy tails  被引量:44

Necessary and sufficient conditions for moderate deviations of dependent random variables with heavy tails

在线阅读下载全文

作  者:LIU Li School of Mathematics and Statistics,Wuhan University,Wuhan 430072,China 

出  处:《Science China Mathematics》2010年第6期1421-1434,共14页中国科学:数学(英文版)

基  金:supported by National Natural Science Foundation of China(Grant No.10571139);the Research Foundation of Education Bureau of Hubei Province,China (Grant No.Q200710002)

摘  要:This paper studies the moderate deviations of real-valued extended negatively dependent(END) random variables with consistently varying tails.The moderate deviations of partial sums are first given.The results are then used to establish the necessary and sufficient conditions for the moderate deviations of random sums under certain circumstances.This paper studies the moderate deviations of real-valued extended negatively dependent(END) random variables with consistently varying tails.The moderate deviations of partial sums are first given.The results are then used to establish the necessary and sufficient conditions for the moderate deviations of random sums under certain circumstances.

关 键 词:MODERATE deviation extended negative dependence consistently VARYING TAIL random SUM 

分 类 号:O211.5[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象